# SDR IPXA10159614

- Difficulty date: April 26, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 11,431 hours, 7,081 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:10YR BULK PIT FLOOR PANEL 161HF REQUIRES REPLACEMENT IAW EO A300-5320-16407-D (EFN15220071007 FABRICATED NEW BULK PIT FLOOR PANEL 161HF IAW EO A300-5320-16407, APPENDIX D.
